# SDR SIMA20150224017

- Difficulty date: February 24, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14525681607
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO RAMP FLOOR SUPPORT ANGLE AT FRAMES 66 - 67 ARE BENT & CRACKED.  INSTALLED NEW SUPPORT ANGLE AT FRAME 66 - 67 IAW SRM 51-40-02.  UNDRILLED ANGLE PN 145-25681-611.
